# SDR SWAA2023041024142

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 61,343 hours, 36,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN STRINGER S16L WHILE PERFORMING INSPECTION OF STRINGER S16L FOUND TWO CRACKS. ONE ABOVE THE DAMAGE ON THE TOP SIDE OF THE STRINGER AND ONE ON THE OUTB'D FACE OF THE STRINGER ALSO IN THE DAMAGED AREA. BOTH CRACKS ARE APPROX. .75' IN LENGTH.<[01] STOP DRILLED CRACKS IN STRINGER 16L IAW EA 23-153-01117 AND SRM 51-10-02.;[02] C/W 23-153-01117-WIP3
